advertisement
Question
Posted by: tebza | 2005/12/05

never ending periods

I recently started using contraception. I staeted last month and this month when my periods came they never stopped. For the first 7days they were right and after that they started being very dark with clots. I have two children and the smallest is 7moths old. Please advie me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Are you using the Pill or injection?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Tebza | 2005/12/06

I am using injection (two month one)

Reply to Tebza
Posted by: Anon | 2005/12/05

this is probably normal as your body is probably just getting used to being on the pill. It will take 4-5 months for everything to become "normal". dark periods could just be old blood that your body is getting rid of. I wouldn't stress and just let things run their course.

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement